# SDR ASAA201904128965

- Difficulty date: April 10, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 42,863 hours, 12,890 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-FMC FAIL IN FLIGHT. UNABLE TO RESTORE W-QRH. GROUNDED - YES. RE-BOOTED LT FMC - OPS OK.
